# SDR CKSA97250

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT STA 760 FLOORBEAM UPPER FLANGE DENTED LBL 50.  REMOVED DAMAGED AREA AND REPAIRED FLANGE (7075-T6) IAW SRM 51-40-04 FIGURE 1.  C-CHECK WORK CARD NUMBER 7TK7030.  NON-ROUTINE TASK CARD NUMBER 101894.
